It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board


Sleep Disorders Board Index


I'm 60 (in May) year old female in pretty good health. I've had no changes in medications or drama or changes in my life in the past several years.

I suffer from Anxiety for several years but have kept it under control for the most part with 1 - 2 mg Ativan and diet.

The past few weeks, I've noticed I am not sleeping as sound. I wake up often through out the night and do not sleep my average 8 hours as I did before.

I have always been a sound sleeper and would sleep 8+ hours a night with no problems, until recently.

It started with my eyes popping open every hour. BAM! 2am, then 3:34am, then 4:15am, etc etc.

I'm not taking any new medication that would cause this. no foods at night, no caffeine.

After a few weeks of this -off and on- I'm still not sleeping through the night and also having vivid dreams while I am asleep. Crazy dreams every night while I'm sleeping.

I did have 2 nice nights Monday and Tuesday, where I slept normally, 8 hours without the dreams. I was praying it was over but it happened again the next night, worse than ever.

The 1 - 2mg Ativan has helped me sleep at night and helped with my anxiety until now. I'm so nervous and hyper. I cannot calm down, even after taking the Ativan, I will only sleep a short amount of time, flooded by dreams and eyes pop open wide awake all night and this is really working hard on my nerves. I am tired but can't relax. I have major anxiety and feel so uneasy... and My Doctor is on vacation!

Am I having anxiety from the sleep problems? OR - are the sleep problems from the anxiety? Maybe I've grown a resistance to the Ativan? what's next? I don't think the Doc will increase the dose.

Please reply to this post with any information or help you may have. I appreciate it so much.





All times are GMT -7. The time now is 08:22 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!